This page shows you your search results in order of relevance.
Order by Relevance | Date
Total 3 results found since Jan 2013.
Chemotherapy induced stroke mimic: 5-Fluorouracil encephalopathy fulfilling criteria for tissue plasminogen activator therapy
Stroke mimics, especially those involving chemotherapy related neurotoxicity, can confound the clinical diagnosis of acute stroke. Here we describe the case of a 63year-old male with a recent history of stage IIIC colon cancer who presented with confusion on the second day of modified FOLFOX6 (5-fluorouracil/oxaliplatin) chemotherapy and subsequently received alteplase, tissue plasminogen activator therapy (tPA), for presumed ischemic stroke. Magnetic resonance imaging scans after tPA administration did not reveal evidence of an infarction and the patients' neurological symptoms resolved completely after discontinuation of...
Source: The American Journal of Emergency Medicine - July 6, 2017 Category: Emergency Medicine Authors: May Thuy Nguyen, Robyn Stoianovici, Luigi Brunetti Source Type: research
Acute aortic occlusion in a patient without risk factors
A 94-year-old female with a history of ischemic stroke, mild right hemiparesis, vascular dementia, breast cancer with right mastectomy, colon cancer resulting in colectomy, hyperlipidemia, and hypertension presented to the emergency department (ED) with bilateral leg pain. Patient had no smoking history, and her medications included Donepezil, Aspirin, Citalopram, Losartan, and Pantoprazole.
Source: The American Journal of Emergency Medicine - March 28, 2018 Category: Emergency Medicine Authors: Trina Stoneham, Erin L. Simon Source Type: research